MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY I PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ALINITY I PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03R65-01
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported false reactive alinity i havab igg ii results for multiple patients.The following data was provided: (b)(6) 2026, sid (b)(6) (19-year-old male): initial result on (b)(6) = positive, repeat on another alinity = negative.(b)(6) 2026, sid (b)(6) (33-year-old male): initial result on (b)(6) = positive, repeat = negative, repeat on another alinity = negative.Additionally, the customer noted a shift up in quality controls.A precision study was completed with sid (b)(6) for troubleshooting purposes: (b)(6) = 0.3, (b)(6) = 0.75, (b)(6) = 0.43, (b)(6) = 1.32, (b)(6) = 0.53, (b)(6) = 1.09, (b)(6) = 0.28, (b)(6) = 1.07, (b)(6) = 0.41, (b)(6) = 0.4.A patient comparison study was completed for troubleshooting purposes: sample 1: (b)(6) = 10.8, (b)(6) = 9.61, sample 2: (b)(6) = 0.14, (b)(6) = 0.12, sample 3: (b)(6) = 7.25, (b)(6) = 7.48, sample 4: (b)(6) = 9.08, (b)(6) = 8.53, sample 5: (b)(6) = 8.07, (b)(6) = 8.18, sample 6: (b)(6) = 11.03, (b)(6) = 10.20, sample 7: (b)(6) = 1.26, (b)(6) = 0.73, sample 8: (b)(6) = 0.34, (b)(6) = 0.34, sample 9: (b)(6) = 0.09, (b)(6) = 0.10, sample 10: (b)(6) = 0.21, (b)(6) = 0.27.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Section a patient information: refer to section b5 for complete patient information an evaluation is in process.A follow-up report will be submitted when the evaluation is complete.

Brand Name
ALINITY I PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key25112123
Report Number3016438761-2026-00260
Device Sequence Number10390883
Product Code JJE
UDI-Device Identifier00380740137366
UDI-Public(01)00380740137366
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170317
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R65-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I HAV-IGG RGT 200, 06S93-21, 79100BE00; ALNTY I HAV-IGG RGT 200, 06S93-21, 79100BE00
Patient SexUnknown